# SDR PIDA2005O187

- Difficulty date: November 5, 2005
- Submitted: November 9, 2005
- Operation: Air carrier
- Aircraft: N249TR
- Make and model: Boeing 737-2K5
- Aircraft serial: 22598
- Aircraft time: 47,294 hours, 27,457 cycles
- System (JASC): 2210 · Autopilot System
- Part: Actuator
- Part number: R159723
- Condition: Intermittent
- Location: Mach Trim
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

MACH TRIM INTERMITTENT.  PLACED ON MEL 22-5.  11/07/2005:  REPLACED MACH TRIM ACTUATOR PER MM 22-21-11.  OPS CHECKS GOOD.
